Pacimol brand is known for paracetamol. Pacimol 650 tablet uses for the treatment of fever and pain. It is available in all the formats like drops, syrup, tablets. Lets understand various types of Pacimol brands available and their details.
What is Pacimol 650 tablet ?
Pacimol 650 tablet is a paracetamol tablet which contains 650 mg of paracetamol. Pacimol tablets are manufactured by ipca laboratories.
What is the content of the Pacimol 650 tablet ?
Pacimol 650 tablet contains paracetamol which is an antipyretic and analgesic drug. Paracetamol is one of the non steroidal anti-inflammatory drugs.
What is the action of the Pacimol 650 tablet ?
Pacimol 650 tablet contains paracetamol which inhibits synthesis of prostaglandin by inhibition of COX 1 and COX 2 enzymes. COX is a cyclo-oxygenase enzyme. So reduction of prostaglandin synthesis reduces the inflammation.
After oral administration of the tablet, it gets absorbed from the small intestine. Paracetamol is metabolised in the liver by sulfation and glucuronidation. Metabolised products are excreted in the urine.
Who can take the Pacimol 650 tablet?
Person who is suffering from a fever or bodyache can take a pacimol tablet. One tablet can be given for adults with a weight more than 45 kg. You can give half a pacimol 650 tablet to children above 22 kg of weight.
It is better to take a tablet totally or half. Do not break the tablet in multiple parts as proper dose cannot be given by doing so.
How To Take a Pacimol 650 Tablet ?
- Pacimol 650 tablets are to be taken at the interval of 8 hour or 6 hour. You can take a pacimol tablet maximum for four times in a day as the higher dose is injurious to the liver.
- Tablet must be swallowed as a whole with water or milk. Do not crush the tablet in the powder form as it reduces the bioavailability of the drug.
- Always store the pacimol tablet away from sunlight and moisture and store it at room temperature.
- Avoid taking pacimol tablets along with other tablets containing paracetamol. So you must check the content of the tablet before taking it.
- Always consult your doctor if your fever is not reducing after taking a pacimol tablet as you may suffer from any kind of viral or bacterial infection.
What are the side effects of the Pacimol 650 tablet?
Pacimol tablets do not cause more side effects if taken in the proper dose. If you have taken more than recommended dose then you may suffer from paracetamol poisoning.
Pacimol tablet side effects are as follows
- Renal failure and liver failure : If you take higher dose of pacimol tablet or if you are going to take pacimol tablet continuously then it may cause liver failure or renal failure. So always take advice from your doctor before taking more doses.
- Allergic Reaction : If you suffer from any allergic reaction after taking a pacimol tablet then you must avoid taking the tablet as it is not suitable for you.
- Stomach Pain : Pacimol tablet is one of the NSAID drugs which increases acid in the stomach which leads to indigestion and stomach pain. So if you suffer from stomach pain then you must avoid taking tablets at that time.
- Breathing Problem : After taking the pacimol tablet if you suffer from any kind of breathing problem then you must not take the tablet and immediately contact your treating doctor.
What are Pacimol 650 tablet uses ?
- Fever : Pacimol is one of the safe drugs which can be used for the treatment of the fever. Always take a pacimol tablet in the proper dose with proper consultation of your doctor.
Fever is a sign that the body is trying to fight against infection for which the body increases temperature to kill the organisms present in the body. When the temperature of the body is more than 100.4 degrees fahrenheit then it is better to take a pacimol tablet for reduction of the fever.
- Headache : Pacimol is used for the treatment of the headache as it is one of the non steroidal anti-inflammatory drugs. After taking the pacimol tablet, it is better to lie down in bed for 15-20 minutes to calm your brain and reduce headache.
- Pain : If you suffer from any kind of injury, then you can take a Pacimol tablet to reduce the pain related to the injury.
- Migraine : Unilateral headache is very much common in migraine patients. Pacimol is very much useful to relieve pain in migraine. Migraine headache is a severe one sided headache which is mostly followed by nausea and vomiting or due to high sensitivity to the light.
- Period Pain : Females regularly suffer from period related pain during their menstruation. So pacimol helps to reduce the pain of menstruation. Period pain occurs when the uterine wall contracts at the time of menstrual cycle for shedding of lining of uterus. When the uterus contracts vigorously, it cuts the blood supply of the uterine shredding layer due to which the body increases secretion of prostaglandin which is the pain triggering chemical, so period pain becomes very much painful.
- Post Operative Pain : Postoperatively most of the time patients suffer from pain related to the operation site, in such cases pacimol is one of the safe drugs used to reduce the postoperative pain.
- Toothache : Toothache is a very common complaint for which pacimol is helpful as it reduces pain associated with teeth.
- Backache : Pacimol is one of the safest drugs to use for relieving back pain.
- During Pregnancy : During pregnancy, most of the females suffer from pelvic pain, back pain, at such time pacimol is used to reduce the pain. It is one of the safest drugs to be used during pregnancy.
- After Immunization : After taking a vaccine some patients suffer from local site pain, so at such times you can take a pacimol tablet to reduce pain associated with immunization.
What precaution to take while taking a Pacimol tablet ?
- During pregnancy : Pacimol tablet is safe during pregnancy as it contains paracetamol which is not harmful to the fetus. Take the proper dose after consultation with the doctor.
- During Breastfeeding : Pacimol is safe to take while you are breastfeeding your baby. Always take the proper dose as advised by the doctor.
- Liver disease : If you are suffering from liver disease, it is advisable to consult your doctor before taking a pacimol tablet.
- Renal Disease : If you are suffering from renal disease, the dose of pacimol is to be titrated so always consult your doctor before taking a tablet.
Types of Pacimol
Pacimol 500 Tablet
Pacimol 500 tablets contain 500 mg paracetamol. Tab pacimol 500 is used for the treatment of the fever and bodyache. Person with a body weight above 30 kg can take the whole tablet. Pacimol 500 is available in the market as 15 tablet strips.
Pacimol MF Tablet
Pacimol MF Tablet contains 325 mg paracetamol and 500 mg mefenamic acid. It is used for the treatment of high grade fever in adults. It is available in the market as 10 tablet strips.
Mefenamic acid is a non steroidal anti-inflammatory drug used for the treatment of pain and fever. Do not take mefenamic acid-containing tablets at the time of bypass surgery as it increases risk of heart attack or stroke.
Pacimol Active Tablet
Pacimol Active tablet contains 650 mg Paracetamol and 50 mg caffeine. Paracetamol helps to reduce the fever and caffeine helps to restore mental alertness during fatigue and drowsiness. Pacimol Active tablet is available in the market as 10 tablet strips.
Pacimol DS Oral Suspension
Pacimol DS Syrup contains 250 mg paracetamol in each 5 ml of suspension. Pacimol DS syrup is used in children for the treatment of fever. It is marketed as a 60 ml bottle. The bottle is provided with measuring cap for pacimol syrup dosage to be given to the kids.
Pacimol 120 Oral Suspension
Pacimol 120 Syrup contains 120 mg paracetamol in each 5 ml of suspension. Pacimol 120 syrup is used in children for the treatment of fever. It is marketed as a 60 ml bottle.
Pacimol MF Oral Suspension
Pacimol MF Syrup contains 250 mg paracetamol and 100 mg mefenamic acid in each 5 ml of suspension. Pacimol MF syrup is used in children for the treatment of high grade fever. It is marketed as a 60 ml bottle. The bottle is provided with measuring cap for giving pacimol syrup dose by measuring it.
Pacimol MF 125 Oral Suspension
Pacimol MF125 Syrup contains 125 mg paracetamol and 50 mg mefenamic acid in each 5 ml of suspension. Pacimol MF 125 syrup is used in children for the treatment of high grade fever. It is marketed as a 60 ml bottle.
Frequently Asked Questions
Is Paracetamol & Pacimol the Same ?
Pacimol is a paracetamol containing drug. While paracetamol is the generic name of the drug. So pacimol and paracetamol are the same.
Can I take Pacimol on an empty stomach?
Pacimol is to be taken after eating as it is a non steroidal anti-inflammatory drug which can increase acidity and cause abdominal pain and nausea if you take it on an empty stomach.
Is Pacimol a pain killer ?
Pacimol contains paracetamol which reduces prostaglandin synthesis which ultimately reduces inflammation from the body. So it acts as a painkiller.
Is Pacimol 650 and Dolo 650 the same ?
Pacimol 650 and Dolo 650 both contain 650 mg of paracetamol in each tablet. So both these tablets are the same. Either you can take pacimol 650 or dolo 650.
Can Pacimol damage the kidney if used for a longer duration ?
Regular use of pacimol for more than two months can cause chronic renal failure. It increases renal failure risk 2.5 times. So avoid taking many doses of tablets without consultation of your physician.
Can Pacimol damage the liver ?
Chronic regular use of Pacimol can cause liver damage. So Avoid taking Pacimol for regular use without consultation with your doctor.